Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the logarithmic convexity in thermoelastiscity with microtemperatures

Autor
Quintanilla, R.
Tipus d'activitat
Article en revista
Revista
Journal of thermal stresses
Data de publicació
2013-04-01
Volum
36
Número
4
Pàgina inicial
378
Pàgina final
386
DOI
https://doi.org/10.1080/01495739.2013.770701 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/18770 Obrir en finestra nova
URL
http://www.tandfonline.com/doi/full/10.1080/01495739.2013.770701 Obrir en finestra nova
Resum
This article is concerned with the linear theory of thermoelasticity with microtemperatures. In a recent article we have used the logarithmic convexity method to investigate uniqueness, instability and structural stability. The results are restricted to the case when the constitutive coefficients k1 and k3 have the same signs. Here we prove that these results also hold when the coefficients k1 and k3 have opposite signs.
Citació
Quintanilla, R. On the logarithmic convexity in thermoelastiscity with microtemperatures. "Journal of thermal stresses", 01 Abril 2013, vol. 36, núm. 4, p. 378-386.
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada

Participants